# SDR 07FDEA00555

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 51,298 hours, 12,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAME FOUND DENT AT STA 1641.  REPAIR CARRIED OUT AS PER SRM   53-30-00   FIG. 1 VOL.I. REPETITIVE INSPECTION REQUIRED, INITIAL INSPECTION AT 14,500 CYCLES TO BE   CARRIED OUT AND THEREAFTER 9500 CYCLES AS PER SRM 53-30-00 FIG.1. VOL.I. REPAIR   CLASSIFIED AS MAJOR AS PER FEDEX GMM CHAPTER 6-2-100. ITEM TRANSFERRED TO OPEN   ITEMS LIST   CONTROL NO. 309719.
